| Model Number |
RA002-5555SLR |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that the rod exerted 50.3 lbf during force testing.Additionally, it was noted during surface damage grading that there was corrosion on the rod.It was reported that the rod was removed as part of a planned removal procedure after desired lengthening had been achieved; there was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The evaluation was performed by the london implant retrieval center (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.Report 2 of 2.